IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Orbits of non-elliptic disc automorphisms on Hp
Autor/es:
E. GALLARDO-GITIÉRREZ, P. GORKIN Y D. SUÁREZ
Revista:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Editorial:
ACADEMIC PRESS INC ELSEVIER SCIENCE
Referencias:
Año: 2012 vol. 388 p. 1013 - 1013
ISSN:
0022-247X
Resumen:
Motivated by the Invariant Subspace Problem, we describe explicitly the closed subspaceH2 generated by the limit points in the H2 norm of the orbit of a thin Blaschkeproduct B under composition operators Cϕ induced by non-elliptic automorphisms. Thisdescription exhibits a surprising connection to model spaces. Finally, we give a constructivecharacterization of the Cϕ-eigenfunctions in Hp for 1<= p <=∞.